# SDR AALA20170322001

- Difficulty date: March 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 85,827 hours, 46,855 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Faulty
- Location: Tail Compartment
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL COMP OVERHEAT LIGHT CAME ON INFLIGHT. LIGHT EXTINGUISHED WHEN PNEUMATIC CROSS FEEDS CLOSED, AIRFOIL ANTI ICE OFF AND A/C SUPPLY HP BLEED OFF.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  ACCOMPLISHED MCM 36-95-14.  REMOVED & REPLACED THE LT & RT TAIL COMPARTMENT OVERHEAT SENSORS. TESTED SENSORS NORMAL IAW AMM 36-20-02. NO LEAKS NOTED. THE AIRCRAFT WAS GROUNDED.
